# SDR WX0A2024040932007

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 30,350 hours, 15,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30665513
- Part serial: M24642
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF THE EPSU THROUGH BITE CHECK PER AMM 33-51-00-710-001-A, BITE CHECK IS FAILING AND GIVING MESSAGE ""ESCAPE SLIDE LT/EPSU (13WL) AFT L"". / C/W TSM 25-62-00-810-819-A REMOVED AND REPLACED ESCAPE SLIDE AFT L 7502MM IAW AMM 25-62-44-000-002-A AND AMM 25-62-44-400-006-A OPS CHECK GOOD."
